RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 86, Issue 3  


On Meromorphic Continuation in a Fixed Direction
A. A. Atamuratov
323
A Sharp Inequality of Jackson–Stechkin type in $L_2$ and the Widths of Functional Classes
S. B. Vakarchuk, V. I. Zabutnaya
328
On the Absence of Local Solutions of Several Evolutionary Problems
E. I. Galakhov
337
Finite Groups in Which Every 3-Maximal Subgroup Commutes with All Maximal Subgroups
Guo Wenbin, E. V. Legchekova, A. N. Skiba
350
Classification of One-Dimensional Expanding Attractors
E. V. Zhuzhoma, N. V. Isaenkova
360
Quadratically Normal Matrices of Type 1 and Unitary Similarities between Them
Kh. D. Ikramov
371
A Criterion for the Concircular Mobility of Quasi-Sasakian Manifolds
V. F. Kirichenko, E. A. Pol'kina
380
On Commuting Mappings
V. A. Kolmykov
389
Banach Algebras Associated with Linear Operator Pencils
I. V. Kurbatova
394
Some Number-Theoretic Combinatorial Problems
V. K. Leont'ev
402
Necessary Conditions for the Weak Generalized Localization of Fourier Series with “Lacunary Sequence of Partial Sums”
O. V. Lifantseva
408
The Function $G_\lambda^*$ as the Norm of a Calderón–Zygmund Operator
N. N. Osipov
421
Estimates of the Smoothness of Dyadic Orthogonal Wavelets of Daubechies Type
E. A. Rodionov, Yu. A. Farkov
429
Regularization of the Solution of the Cauchy Problem for the System of Maxwell Equations in an Unbounded Domain
È. N. Sattorov
445
On the Equality of Kolmogorov and Relative Widths of Classes of Differentiable Functions
Yu. N. Subbotin, S. A. Telyakovskii
456

Brief Communications
A Note on Conjugacy Class Sizes of Finite Groups
Q. Kong
466
Semiclassical Approximation for a Nonself-Adjoint Sturm–Liouville Problem with a Parabolic Potential
V. I. Pokotilo, A. A. Shkalikov
469
A Note on Ricci Solitons
S. E. Stepanov, V. N. Shelepova
474
Torsion in the Abelianization of the Torelli Group $\mathscr T$ as an $\mathrm{Sp}(\mathbb Z_2)$-Module
O. V. Schwarzman
478
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019